# SDR ASOA20130427043R

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 26,316 hours, 20,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SECTIONS OF THE FLOOR EMERGENCY LIGHTS TURNING ON AND OFF INTERMITTENTLY.  MX R & R THE NR 3 BATTERY CHARGER ASSY AND BATTERY PACK WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
